zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Introducing variational iteration method to a biochemical reaction model. (English) Zbl 1195.65093
The paper centralizes on a newly modified version of VIM, which is generally called the multi-stage variational iteration method (MVIM). The authors discuss a convergence analysis of the MVIM for a general class of nonlinear ordinary differential equations and an application of the MVIM to biochemical models. They compare the classical VIM against the MVIM and fourth order Runge-Kutta method. Numerical results confirm the excellent performance of RK4 and MVIM.

MSC:
65L05Initial value problems for ODE (numerical methods)
34A34Nonlinear ODE and systems, general
65L06Multistep, Runge-Kutta, and extrapolation methods
65L20Stability and convergence of numerical methods for ODE
92C40Biochemistry, molecular biology
WorldCat.org
Full Text: DOI
References:
[1] Schnell, S.; Mendoza, C.: Closed form solution for time-dependent enzyme kinetics. J. theoret. Biol. 187, 207-212 (1997)
[2] Sen, A. K.: An application of the Adomian decomposition method to the transient behavior of a model biochemical reaction. J. math. Anal. appl. 131, 232-245 (1988) · Zbl 0635.92007
[3] Hashim, I.; Chowdhury, M. S. H.; Mawa, S.: On multistage homotopy-perturbation method applied to nonlinear biochemical reaction model. Chaos solitons fractals 36, No. 4, 823-827 (2008) · Zbl 1210.65149
[4] Abdou, M. A.; Soliman, A. A.: New applications of variational iteration method. Physica D 211, 1-8 (2005) · Zbl 1084.35539
[5] Batiha, B.; Noorani, M. S. M.; Hashim, I.: Application of variational iteration method to the generalized Burgers--Huxley equation. Chaos solitons fractals 36, 660-663 (2008) · Zbl 1141.49006
[6] Batiha, B.; Noorani, M. S. M.; Hashim, I.; Ismail, E. S.: The multistage variational iteration method for a class of nonlinear system of odes. Phys. scripta 76, 1-5 (2007) · Zbl 1132.34008
[7] He, J. H.: Variational iteration method--some recent results and new interpretations. J. comput. Appl. math. 207, No. 1, 3-17 (2007) · Zbl 1119.65049
[8] He, J. H.; Wu, X. H.: Variational iteration method: new development and applications. Comput. math. Appl. 54, No. 7--8, 881-894 (2007) · Zbl 1141.65372
[9] Inc, M.: Numerical simulation of KdV and mkdv equations with initial conditions by the variational iteration method. Chaos solitons fractals 34, No. 4, 1075-1081 (2007) · Zbl 1142.35572
[10] Momani, S.; Odibat, Z.: Numerical comparisons of methods for solving linear differential equations of fractional order. Chaos solitons fractals 31, 1248-1255 (2007) · Zbl 1137.65450
[11] Moghimi, M.; Hejazi, F. S. A.: Variational iteration method for solving generalized burger--Fisher and burger equations. Chaos solitons fractals 33, 1756-1761 (2007) · Zbl 1138.35398
[12] Wazwaz, A. M.: A study on linear and nonlinear Schrödinger equations by the variational iteration method. Chaos solitons fractals 37, No. 4, 1136-1142 (2008) · Zbl 1148.35353
[13] Al-Sawalha, M. M.; Noorani, M. S. M.; Hashim, I.: On accuracy of Adomian decomposition method for hyperchaotic Rössler system. Chaos solitons fractals 40, No. 4, 1801-1807 (2009) · Zbl 1198.65131
[14] Hashim, I.; Noorani, M. S. M.; Ahmad, R.; Bakar, S. A.; Ismail, E. S.; Zakaria, A. M.: Accuracy of the Adomian decomposition method applied to the Lorenz system. Chaos solitons fractals 28, 1149-1158 (2006) · Zbl 1096.65066
[15] Noorani, M. S. M.; Hashim, I.; Ahmad, R.; Bakar, S. A.; Ismail, E. S.; Zakaria, A. M.: Comparing numerical methods for the solutions of the Chen system. Chaos solitons fractals 32, 1296-1304 (2007) · Zbl 1131.65101
[16] Al-Sawalha, M. M.; Noorani, M. S. M.: Application of the differential transformation method for the solution of the hyperchaotic Rössler system. Comm. non. Sci. num. Simul. 14, 1509-1514 (2009)
[17] Allan, F. M.: Construction of analytic solution to chaotic dynamical systems using the homotopy analysis method. Chaos solitons fractals 39, No. 4, 1744-1752 (2009) · Zbl 1197.65102
[18] Chowdhury, M. S. H.; Hashim, I.: Application of multistage homotopy-perturbation method for the solutions of the Chen system. Nonlinear anal. RWA 10, 381-391 (2009) · Zbl 1154.65350
[19] He, J. H.: Application of homotopy perturbation method to nonlinear wave equations. Chaos solitons fractals 26, 695-700 (2005) · Zbl 1072.35502
[20] He, J. H.: Homotopy perturbation method for bifurcation of nonlinear problems. Int. J. Nonlinear sci. Numer. simul. 6, 207-208 (2005)
[21] Yamaguti, M.; Ushiki, S.: Chaos in numerical analysis of ordinary differential equations. Physica D 3, 618-626 (1981) · Zbl 1194.37064
[22] Das, S.: Solution of fractional vibration equation by the variational iteration method and modified decomposition method. Int. J. Nonlinear sci. Numer. simul. 9, No. 4, 361-366 (2008)
[23] Mokhtari, R.: Variational iteration method for solving nonlinear differential-difference equations. Int. J. Nonlinear sci. Numer. simul. 9, 19-23 (2008)
[24] Soltanian, F.; Karbassi, S. M.; Hosseini, M. M.: Application of he’s variational iteration method for solution of differential-algebraic equations. Chaos solitons fractals 41, No. 1, 436-445 (2009) · Zbl 1198.65154
[25] Ghorbani, A.; Saberi-Nadjafi, J.: An effective modification of he’s variational iteration method. Nonlinear anal. RWA 10, No. 5, 2828-2833 (2009) · Zbl 1168.45301
[26] Abbasbandy, S.: An approximation solution of a nonlinear equation with Riemann--Liouville’s fractional derivatives by he’s variational iteration method. J. comput. Appl. math. 207, No. 1, 53-58 (2007) · Zbl 1120.65133
[27] Abbasbandy, S.: A new application of he’s variational iteration method for quadratic Riccati differential equation by using Adomian’s polynomials. J. comput. Appl. math. 207, No. 1, 59-63 (2007) · Zbl 1120.65083
[28] Goh, S. M.; Noorani, M. S. M.; Hashim, I.: Efficacy of variational iteration method for chaotic Genesio system -- classical and multistage approach. Chaos solitons fractals 40, No. 5, 2152-2159 (2009) · Zbl 1198.65140
[29] Goh, S. M.; Ismail, A. I. M.; Noorani, M. S. M.; Hashim, I.: Dynamics of the hantavirus infection through variational iteration method. Nonlinear anal. RWA 10, No. 4, 2171-2176 (2009) · Zbl 1163.92326
[30] Goh, S. M.; Noorani, M. S. M.; Hashim, I.; Al-Sawalha, M. M.: Variational iteration method as a reliable treatment for the hyperchaotic Rössler system. Int. J. Nonlinear sci. Numer. simul. 10, No. 3, 363-371 (2009)
[31] Goh, S. M.; Noorani, M. S. M.; Hashim, I.: Prescribing a multistage analytical method to a prey-predator dynamical system. Phys. lett. A 373, 107-110 (2008) · Zbl 1227.34017
[32] He, J. H.: Some asymptotic methods for strongly nonlinear equations. Internat. J. Modern phys. B 20, No. 10, 1141-1199 (2007) · Zbl 1102.34039
[33] J.H. He, Non-perturbative methods for strongly nonlinear problems, dissertation.de-Verlag im Internet GmbH, Berlin, 2006
[34] He, J. H.: An elementary introduction to recently developed asymptotic methods and nanomechanics in textile engineering. Internat. J. Modern. phys. B 22, No. 21, 3487-3578 (2008) · Zbl 1149.76607
[35] Inokuti, M.; Sekine, H.; Mura, T.: General use of the Lagrange multiplier in nonlinear mathematical physics. Variational method in the mechanics of solids, 156-162 (1978)
[36] Ghorbani, A.: Beyond Adomian’s polynomials: he polynomials. Chaos solitons fractals 39, 1486-1492 (2009) · Zbl 1197.65061
[37] Noor, M. A.; Mohyud-Din, S. T.: Variational iteration method for solving higher-order nonlinear boundary value problems using he’s polynomials. Int. J. Nonlinear sci. Numer. simul. 9, 141-156 (2008) · Zbl 1151.65334
[38] Mohyud-Din, S. T.; Noor, M. A.; Noor, K. I.: Traveling wave solutions of seventh-order generalized KdV equations using he’s polynomials. Int. J. Nonlinear sci. Numer. simul. 10, 227-233 (2009) · Zbl 1168.35427
[39] Ghorbani, A.; Saberi-Nadjafi, J.: Exact solutions for nonlinear integral equations by a modified homotopy perturbation method. Comput. math. Appl. 56, 1032-1039 (2008) · Zbl 1155.45300
[40] Wazwaz, A.: A new algorithm for calculating Adomian polynomials for nonlinear operators. Appl. math. Comput. 111, 53-69 (2000) · Zbl 1023.65108